# SDR SWAA2022010347690

- Difficulty date: November 25, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FRAME BS 312 AT LEVEL STR 6L AT PASSENGER CABIN ; 2021-544336 / [01] TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 130066701; DUE DATE/ 22APR22; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [03] REPAIRED FRAME LOC. BS 312 BTW STR 5L TO 6L AT PASSENGER CABIN. IAW B737-700 SRM 53-10-07-2R-1 FIGURE 203 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; INTERVAL: 12;000 FLIGHT CYCLES AND METHOD IS HIGH FREQUENCY EDDY CURRENT (HFEC). IAW B737-700 SRM 53-10?07-2R-1 PARAGRAPH 5(A) TABLE 202.; [04] REPAIRED FRAME LOC. BS 312 BTW STR 5L TO 6L AT PASSENGER CABIN. IAW B737-700 SRM 53-10-07-2R-1 FIGURE 203 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; INTERVAL: 12;000 FLIGHT CYCLES AND METHOD IS HIGH FREQUENCY EDDY CURRENT (HFEC). IAW B737-700 SRM 53-10?07-2R-1 PARAGRAPH 5(A) TABLE 202... RII ITEM
